The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1205 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 6, 1986, pp. 491–506
DOI: 10.4171/ZAA/218

Published online: 1986-12-31

Zwei Versionen von verallgemeinerten Sätzen über implizite Funktionen

Matthias Günther[1]

(1) Universität Leipzig, Germany

The solvability of the nonlinear implicit equation $F(u,f) = 0$ in Banach spaces is examined. Theorem 1 covers situations in which $D_uF^{-1}$ does not exist, but $F$ can be approximated by means of mappings $F_t$ with better properties. Theorem 2 is of Moser-Nash type. In order to obtain optimal regularity results the Newton iteration method is combined with a triple approximation technique using smoothing operators and properties of certain interpolation spaces.

No keywords available for this article.

Günther Matthias: Zwei Versionen von verallgemeinerten Sätzen über implizite Funktionen. Z. Anal. Anwend. 5 (1986), 491-506. doi: 10.4171/ZAA/218